MAUDE Adverse Event Report: WESTMED LLC ADULT SOFT TIP CANNULA WITH 7' 85 SHORE GREEN TUBING

WESTMED LLC ADULT SOFT TIP CANNULA WITH 7' 85 SHORE GREEN TUBING
Model Number 0556
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Codes Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
Tubing was black.
 
Additional Manufacturer Narrative
Reportable as we received the medwatch report from the fda.Will report to keep them advised of the investigation.
 
Additional Manufacturer Narrative
Reportable as we received the medwatch report from the fda.Will report to keep them advised of the investigation.There was no photos or returned inventory, complaint not confirmed.Issue stated as cannula being black.Without a lot number inventory or the dhr cannot be reviewed.In the past 24 months there have been 3 complaints related to this issue.Rma-20017a, step r10, "patient exposed to plasticizer", "soft cannula exposed to material that accelerates plasticizer migration, s=6, o=3, rpn=18, rc=1.Root cause cannot be confirmed at this time.However, it is likely that the cannula was introduced to a plasticizer it cause the cannula to oxidize and age faster, giving the black appearance.
 
Event or Problem Description
Tubing was black.
 
Additional Manufacturer Narrative
Reportable as we received the medwatch report from the fda.Will report to keep them advised of the investigation.There was no photos or returned inventory, complaint not confirmed.Issue stated as cannula being black.Without a lot number inventory or the dhr cannot be reviewed.In the past 24 months there have been 3 complaints related to this issue.Rma-20017a, step r10, "patient exposed to plasticizer", "soft cannula exposed to material that accelerates plasticizer migration, s=6, o=3, rpn=18, rc=1.Root cause cannot be confirmed at this time.However, it is likely that the cannula was introduced to a plasticizer it cause the cannula to oxidize and age faster, giving the black appearance.**udi related data quality updates only**.
 
Event or Problem Description
Tubing was black.

Brand Name
ADULT SOFT TIP CANNULA WITH 7' 85 SHORE GREEN TUBING
Common Device Name
ADULT SOFT TIP CANNULA WITH 7' 85 SHORE GREEN TUBING
Manufacturer (Section D)
WESTMED LLC
5580 s nogales highway
tuscon AZ 85706
Manufacturer (Section G)
WESTMED LLC
5580 s nogales highway
tuscon AZ 85706
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key18196864
Report Number2028807-2023-00033
Device Sequence Number17780583
Product Code CAT
UDI-Device Identifier00709078002960
UDI-Public(01)00709078002960
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0556
Device Catalogue Number0556
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/06/2023
Supplement Date Received by Manufacturer10/06/2023
10/06/2023
Initial Report FDA Received Date11/22/2023
Supplement Report FDA Received Date01/15/2024
07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown